Pacific Journal of Mathematics

Pairs of symmetric bilinear forms in characteristic $2$.

William C. Waterhouse

Article information

Source
Pacific J. Math., Volume 69, Number 1 (1977), 275-283.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102817109

Mathematical Reviews number (MathSciNet)
MR0466015

Zentralblatt MATH identifier
0362.15015

Subjects
Primary: 10C05
Secondary: 15A63: Quadratic and bilinear forms, inner products [See mainly 11Exx]

Citation

Waterhouse, William C. Pairs of symmetric bilinear forms in characteristic $2$. Pacific J. Math. 69 (1977), no. 1, 275--283. https://projecteuclid.org/euclid.pjm/1102817109


Export citation

References

  • [1] N. Bourbaki, Algebre, Chap. 7: Modules sur les Anneaux Principaux, 2 ed.Hermann, Paris, 1964.
  • [2] M. Karoubi, Localisation de formes quadratiques, II, Ann. Scient. Ecole Norm. Sup. (4), 8 (1975), 99-155.
  • [3] J. Milnor, Symmetricinner products in characteristic 2, pp. 59-75 in Prospects in Mathematics, Annals Study 70, Princeton Univ. Press, 1971.
  • [4] C. Riehm, The equivalence of bilinear forms, J. Algebra, 31 (1974), 45-66.
  • [5] R. Scharlau, Paare alternierender Formen, Math. Z., 147 (1976), 13-19.
  • [6] W. Waterhouse, Pairs of quadratic forms, Inventiones Math., 37 (1976), 157-164.
  • [7] W. Waterhouse, A nonsymmetricHasse-Minkowskitheorem, Amer. J. Math., to appear.